# SDR 2017FA0000503

- Difficulty date: September 11, 2017
- Submitted: September 28, 2017
- Operation: General aviation
- Aircraft: N52364
- Make and model: Cessna 172P
- Aircraft serial: 17274503
- Aircraft time: 17,240 hours, 17,239 cycles
- Engine: Lyc O320D2J
- Engine time: 4,366 hours, 4,366 cycles
- Propeller: Mcauly 1C160DTM
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Part number: MS28775110
- Condition: Worn
- Location: Master Cylinder
- Part time: 17,239 hours, 17,239 cycles
- Component: Master Cylinder
- Component part number: 98820104
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF LT BRAKES DURING TAXI TO RUNWAY. PILOT WAS ABLE TO STOP WITH OTHER BRAKE AND ELECTED TO HAVE AIRCRAFT TOWED TO PARKING.  NO PRESSURE WAS EXPERIENCED WITH OPERATION OF BRAKE. REMOVED MASTER CYLINDER AND FOUND AN O-RING WAS WORN FLAT AND WAS VERY STIFF. REPLACED THE O-RING AND BACK-UP SEAL AND INSTALLED MASTER CYLINDER BACK IN AIRCRAFT. BRAKE PRESSURE WAS SATISFACTORY. TAXIED AIRCRAFT, BRAKES PERFORMED SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
